Some problems of diophantine approximation: An additional note on the trigonometrical series associated with the elliptic theta-functions

G. H. Hardy New College, Oxford J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33649

Acta Mathematica, 47, (1), 189-198, 1926.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 100 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{g.1926some,
  title={Some problems of diophantine approximation: An additional note on the trigonometrical series associated with the elliptic theta-functions},
  author={G. H. Hardy, and J. E. Littlewood},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203042657982358},
  booktitle={Acta Mathematica},
  volume={47},
  number={1},
  pages={189-198},
  year={1926},
}
G. H. Hardy, and J. E. Littlewood. Some problems of diophantine approximation: An additional note on the trigonometrical series associated with the elliptic theta-functions. 1926. Vol. 47. In Acta Mathematica. pp.189-198. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203042657982358.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved